Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 102980, 11 pages
http://dx.doi.org/10.1155/2012/102980
Research Article

Common Fixed Points, Invariant Approximation and Generalized Weak Contractions

Department of Mathematics, Khalsa College of Engineering & Technology (Punjab Technical University), Ranjit Avenue, Amritsar-143001, India

Received 23 March 2012; Revised 23 August 2012; Accepted 31 August 2012

Academic Editor: Harvinder S. Sidhu

Copyright © 2012 Sumit Chandok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sumit Chandok, “Common Fixed Points, Invariant Approximation and Generalized Weak Contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 102980, 11 pages, 2012. https://doi.org/10.1155/2012/102980.